Bluelight

Thread: Kanna overdose?

Results 1 to 3 of 3
  1. Collapse Details
    Kanna overdose? 
    #1
    Hey guys, I "accidently" just snorted 100mg of a 5:1 kanna extract. Does this mean that i've snorted 500mg?
    Cause I've read that it's concidered an overdosis if your snort that much, but I hardly can't even feel the buzz? Also I know I'm not gonna be jumping around like on amphetamine, but why can't I feel anything?
    And have I been taking an OD? In case what must I do?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Senior Moderator
    Neuroscience and Pharmacology Discussion
    Other Drugs
    Philosophy & Spirituality
    sekio's Avatar
    Join Date
    Sep 2009
    Location
    hhohho
    Posts
    14,067
    Kanna is pretty mild. Takes about 20 to 40 mins to kick in. I used to take "high grade sceletium" and put about 200mg against my gums for a nice buzz. More has a tendency to induce dizziness and nausea.

    It sounds like maybe your "extract" is bunk.
    Guidelines for OD ||| OD Standards ||| OD Directory Read Me First! ||| NPD Rules
    Please read the links above or PM me if I lock your post. R.I.P. F28
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I snorted a gram of 10X once (over the course of a day) to obtain a mild feeling of well being.

    The next day I suffered a migraine headache, I'm not sure whether it was caused by serotonin syndrome or just from having so much gunk up my nose.

    Kanna seems to be one of those things that are mild and having more will not really increase the buzz. Rather combos are where its at. Goes nice with weed, beer and Blue lotus.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •